# SDR KCSA202511181224

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 87,161 hours, 15,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2231 AT L5 DOOR STRG 17L FRAME STRAP AND AFT INNER CHORD CRACKED
